# SDR YENA2019041500193

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 66,373 hours, 23,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1234, SEAT 1C EMERGENCY LIGHT IS BROKEN.  RELAMPED EGRESS LIGHT & INSTALLED LIGHT ASSY AS REQD. OPS CHK GOOD IAW AMM 33-51-00
